# SDR SWAA2022030133549

- Difficulty date: August 5, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RUDER BALANCE WEIGHT STA1176; RUD STA; LBL4-RBL4 / REMOVED RUDDER BALANCE WEIGHT IAW SOPM 20-50-01; BALANCE WEIGHT ALLOWABLE DAMAGE OUT OF LIMITS IAW SRM 55-40-02-1A-3; INSTALLED RUDDER BALANCE WEIGHT IAW CMM 55-40-09 AND SOPM 20-50-01 57675U 08/16/19
